MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13221
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 18 apr 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
According to the report, "two patients had to be reintubated due to cuff leakage.Happened in the night shift.Customer didn¿t keep samples." avanos medical inc.Received a single report that referenced two (2) different incidences, which were associated with separate units, involving (2) different patients.This is the first of two reports.Refer to 9611594-2019-00082 for the second report.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8531232
Report Number9611594-2019-00081
Device Sequence Number16624485
Product Code BTR
UDI-Device Identifier10680651132212
UDI-Public10680651132212
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13221
Device Catalogue Number101322100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1